Keyword Search:


Bookmark and Share

Localization principle of the spectral expansions of distributions connected with Schodinger operator.

Ahmedov, Anvarjon and Rakhimov, Abdumalik and Zainuddin, Hishamuddin (2011) Localization principle of the spectral expansions of distributions connected with Schodinger operator. Australian Journal of Basic and Applied Sciences, 5 (5). pp. 1-4. ISSN 1991-8178

[img] PDF (Abstract)
82Kb

Official URL: http://www.ajbasweb.com/old/ajbas/2011/1-4.pdf

Abstract

In this paper the localization properties of the spectral expansions of distributions related to the self adjoint extension of the Schrodinger operator are investigated. Spectral decompositions of the distributions and some classes of distributions are defined. Estimations for Riesz means of the spectral decompositions of the distributions in the norm of the Sobolev classes with negative order are obtained.

Item Type:Article
Keyword:Localization; Distributions; Spectral Expansions; Riesz means.
Faculty or Institute:Faculty of Engineering
ID Code:23267
Deposited By: Muizzudin Kaspol
Deposited On:04 Nov 2014 09:17
Last Modified:09 Oct 2015 15:36

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 04 Nov 2014 09:17.

View statistics for "Localization principle of the spectral expansions of distributions connected with Schodinger operator."